[1]Li Jibin.Exact travelling wave solutions and dynamical behavior for the (n+1)-dimensional multiple sine-Gordon equation[J].Science.China.Series A:Mathematics, 2007,50(2):153-164. [2]Taogetusang,Sirendaoerji.New exact solutions to (n+1)-dimensional double sine-Gordon equation[J].Acta.Phys. Sin.(物理学报), 2010,59(8):5194-5201(in Chinese). [3]Li Jibin,Li M.Bounded travelling wave solutions for the (n+1)-dimensional sine-Gordon equation[J].Chaos. Solitons and Fractals,2005, 25:1037-1047. [4]A M Wazwaz.The tanh method and a variable separated ODE method for solving double sine-Gordon equation[J].Phys.Lett.A,2006, 350:367-370. [5]Taogetusang,Bai Yymei.Riemann theta function and other several kinds of new solutions of nonlinear evolution equations[J].Acta.Phys.Sin.(物理学报),2013, 62(10):100201(in Chinese). [6]Taogetusang,Sirendaoerji,Li Shumin.Infinite sequence soliton-like exact solutions fo (2+1)-dimensional Breaking soliton equation[J]. Commun.Theor.Phys.(Beijing),2011,55(6): 949-954. [7]Taogetusang, Sirendaoerji.Jacobi elliptic function exact solutions of sine-Gordon equation[J].Chinese Journal of quantum electronics(量子电子学报),2009,26(3):278-287(in Chinese). [8]Wang Junmin.Riemann \theta function solutions to modified Korteweg de Vries-sine-Gordon equation[J]. Acta.Phys.Sin.(物理学报),2012,61(8): 080201(1-5)(in Chinese). [9]Ma Zhengyi, Ma Songhua, Yang Yi.Rational solutions and spatial solitons for the (2+1)-dimensional nonlinear schr\"{o}dinger equation with distributed coefficents[J].Acta.Phys.Sin.(物理学报), 2012,61 190508(1-5)(in Chinese) [10]Liu Chengshi.Travelling wave solutions of triple sine-Gordon equation[J]. Chin.Phys.Lett,2004, 21(12):2369-2371. [11]Ma Songhua, Fang Jianping. Peaked soliton solutions and interaction between solitons for the extended (2+1)-dimensional shallow water wave equation[J]. Acta.Phys.Sin.(物理学报),2012,61 180505(1-6)(in Chinese) [12]Chen Yong, Li Biao. New exact travelling wave solutions for Generalized Zakharov-Kuzentsov equations using general Projective Riccati equation method[J]. Commun.Theor.Phys.(Beijing),2004,41:1-6 [13]Khaled A. Gepreel, Saleh Omran.Exact solutions for nonlinear partial fractional differential equations[J]. Chin. Phys.B,2012, 21(11):110204. [14]Md Nur Alam,Md Ali Akbar,Syed Tauseef Mohyud Din.A novel (G’/G)-expansion method and its application to the Boussinesq equation[J]. Chin.Phys.B,2014,23(2): 020203. |